# SDR SWAA2023031313800

- Difficulty date: March 8, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N8731J
- Make and model: Boeing 737-8
- Aircraft serial: 42550
- Aircraft time: 7,058 hours, 3,211 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EXTERNAL EMERGENCY LIGHT INOP.<[01] RELAMPED L1 DOOR EXTERNAL EMERGENCY LIGHT. NO FIX. REPLACED FUSE IN POWER SUPPLY PER AMM 33-51-06. OPS CHECK GOOD AT THIS TIME.
